# SDR SWAA2017081515659

- Difficulty date: August 5, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 45,314 hours, 26,523 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA 129.5, 2ND STIFFENER FROM FORWARD.  REPAIRED RIB PER SRM.
